# SDR IXXA0500195S

- Difficulty date: January 25, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND EXTERNAL FUSELAGE SKIN CRACKED AT STATION 45 LONGERON 28 LEFT IN AREA OF EXISTING REPAIR.  PERFORMED HFEC TO VERIFY CRACK.  VERIFIED, GAINED ACCESS, REMOVED FASTENERS, EXISTING DOUBLER, AND REMOVED DAMAGE.  FABRICATED FILLER AND DOUBLER.  TREATED, PRIMED, INSTALLED REPAIR PARTS AND FASTENERS IAW MD NDT SM 06-10-001-001, DC8 SRM 51-3-1, 51-1-21, 53-2-0, 51-1-8, AND 51-1-20D.
